Ask a pharmacist

Warning! Pharmacists’ answers are based on the details provided in each question that has been received. If in doubt, ask a specific question to participating pharmacists or contact your pharmacy.

The questions are displayed as they were originally written.

January 25th 2020
Senior threw up 3 hrs after taking Emtec 30 ratio . 2 tabs. She's been on them for 1 1/2 weeks and never thrown up till now. .could it be the Emtec??? Dr said she can have 8 / day. She also takes Celebrex 100mg twice / day but did not take it at the time of the last emtec so I'm very confident that has nothing to do with it. She DID eat more for mid morning meal than she has been . but she threw up ALL of it at least 3 hrs of eating and taking the Emtec .
Alexandra Grenier Pharmacist

Emtec can cause nausea.  So, it can be the cause.  Celebrex can also cause nausea.  But it can also be caused by a virus.  

If the person threw up 3h after the medication, you can consider the pill was absorb. 

The pharmacist is solely responsible for the answer.

To get more details on your specific question,

Alexandra Grenier suggests meeting with your pharmacist.